# SDR MALA100091

- Difficulty date: June 25, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 28,661 hours, 31,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2199
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER RESET L-8 ONCE ON GROUND, THOUGHT SHE TRIPPED IT BY STOWING BAG.  CLIMBING THROUGH 11,000FT CIRCUIT BREAKER L-8 EXT CTL POPPED.  REPLACED ALL FOUR EMERGENCY LIGHTING POWER SUPPLY IAW AMM 33-50-10.  OPS CHECK GOOD.  P/N ON ALL FOUR 3301-51.  S/N ON 1343 OFF 2199 AT21LN.  S/N ON 2176 OFF 2084 AT 23LN.  S/N ON 2225 OFF 1405 AT 24LN.  S/N ON 2195 OFF 2054 AT 20LN.  RED 409 354033 FOR MORE INFO.
